# SDR SIMA200819901

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 18,117 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4881 CREW REPORTED OIL SMELL IN THE COCKPIT THROUGHOUT ALL PHASES OF FLIGHT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENG.  OPERATIONAL CHECK GOOD, NO SMOKE.  ACFT RETURNED TO SERVICE.  (S)
